# SDR YENA2023041900409

- Difficulty date: April 17, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N766JB
- Make and model: Airbus A320-232
- Aircraft serial: 03724
- Aircraft time: 54,683 hours, 19,368 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#2795, FLL-CUN. ' LEVEL II FUME EVENT, PERSISTENT ODOR FROM CLIMB, CRUISE, DESCENT NOTICED BY ALL FLIGHT CREW AND FA'S ( PACKS ); ACCOMPLISHED ECS DECONTAMINATION OF BOTH PACKS PER AMM 21-00-00-615-804-B. THIS CLEARS MDDR# 507527. MX-4 UPDATED, PLACARD REMOVED.'
